Модельно полные теории деревьев.

Г.Е. Пунинский

Sibirskij matematiceskij zurnal (1990)

  • Volume: 31, Issue: 6, page 1266-1272
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Пунинский, Г.Е.. "Модельно полные теории деревьев.." Sibirskij matematiceskij zurnal 31.6 (1990): 1266-1272. <http://eudml.org/doc/63352>.

author = {Пунинский, Г.Е.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {categoricity; model-complete theories of trees; countable trees},
language = {rus},
number = {6},
pages = {1266-1272},
publisher = {Izd. AN SSSR},
title = {Модельно полные теории деревьев.},
url = {http://eudml.org/doc/63352},
volume = {31},
year = {1990},

AU - Пунинский, Г.Е.
TI - Модельно полные теории деревьев.
JO - Sibirskij matematiceskij zurnal
PY - 1990
VL - 31
IS - 6
SP - 1266
EP - 1272
LA - rus
KW - categoricity; model-complete theories of trees; countable trees
UR - http://eudml.org/doc/63352
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.